# SDR COMA0260622

- Difficulty date: November 1, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 7,750 hours, 6,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L/H WING LOWER SKIN HAD MINOR CORROSION AT WS58 (FUEL PANEL ACCESS HOLE 540CB).THE MINOR CORROSION WAS REMOVED AND EDDY CURRENT WAS PERFORMED AND THE AREA WAS RESTORED TO FINISH I/A/W REO 601R-57-21-030 REV A.
